MAUDE Adverse Event Report: CARDINAL HEALTH MONOJCT 20ML SYR L-LOCK; SYRINGE, PISTON

CARDINAL HEALTH MONOJCT 20ML SYR L-LOCK; SYRINGE, PISTON
Model Number 1182000777
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported the item is leaking on the top when the syringe is used.Additional information received stated it is leaking out of the connection of the luer.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed showing product and specification requirements were met with no non-conforming product identified.No samples or photographs were received for analysis.A complete investigation cannot be performed without a sample or photo, and the reported condition cannot be confirmed.A definitive root cause cannot be determined at this time.Complaint trends are evaluated during monthly meetings to determine if a corrective and preventative action (capa) is warranted.At this time, a capa will not be initiated.This complaint will be used for tracking and trending purposes.

Brand Name
MONOJCT 20ML SYR L-LOCK
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
1222 sherwood rd
norfolk NE 68701
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18149168
Report Number1915484-2023-01329
Device Sequence Number6614057
Product Code FMF
UDI-Device Identifier10884521010802
UDI-Public10884521010802
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1182000777
Device Catalogue Number1182000777
Device Lot Number313543X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2023
Supplement Date Received by Manufacturer11/09/2023
Initial Report FDA Received Date11/16/2023
Supplement Report FDA Received Date12/27/2023
Usage of Device A
Patient Sequence Number1
Patient SexUnknown